Skip to Main content Skip to Navigation
Journal articles

The multidimensional wave equation with generalized acousticboundary conditions I: Strong stability

Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03134826
Contributor : Frédéric Pruvost Connect in order to contact the contributor
Submitted on : Monday, February 8, 2021 - 3:08:56 PM
Last modification on : Tuesday, October 19, 2021 - 11:38:45 AM

Identifiers

  • HAL Id : hal-03134826, version 1

Collections

Citation

Z. Abbas, Serge Nicaise. The multidimensional wave equation with generalized acousticboundary conditions I: Strong stability. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2015, 53 (4), pp.2558-2581. ⟨hal-03134826⟩

Share

Metrics

Record views

9